# SDR UALA2012022000999

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,347 hours, 11,516 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 6b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 6B EMERGENCY LIGHT NOT SECURE.  SECURED LIGHT WITH TAPE.  SECURED 6B EMERGENCY LIGHT.
